MathSciNet Relay Station
MathSciNet bibliographic data
MR50151 (14,285c) 39.0X
Lawden, D. F. On the solution of linear difference equations. Math. Gaz. 36, (1952). 193–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement